theculturewarrior Posted July 11, 2005 Posted July 11, 2005 I have been improving since I had my drug reaction. My doctor put me on a medicine with few side effects, and now that it has built up in my system, I'm pretty much back to normal, except that he increased my dosage of another medicine really high, and I sleep a lot, and slur my speech sometimes. It was supposed to be temporary. My doctor left the area permenantly, and I haven't been able to see the doctor he refered me to. My appointment is for August 15, and I have to take toxic doses of a drug I don't need until then. And my prescriptions run out today. The secretary told me to have my family doctor manage my care, but he's on vacation until the 25th. His answering service tried to help, but they don't know what to do. I'm waiting for my doctor-to-be to call me back to tell me if he will call in a prescription for me, but they haven't called yet. It's scary. I'm going to call my insurance if my doctor-to-be turns me down. Maybe they can help. If not, I'm calling an attorney.
StColette Posted July 11, 2005 Posted July 11, 2005 (edited) aww Justin I'm so sorry that you're going through all of this. Does your family doctor work through like a large hospital ? Many of ours do down here. If so they could connect you with another doctor that is available now. if your soon to be dr. doesn't call, then call your insurance they'll be able to help. Many prayers till all of this gets worked out God Bless, jen Edited July 11, 2005 by StColette
philothea Posted July 12, 2005 Posted July 12, 2005 That does sound scary! I hope something works out. I'll be praying for you. Keep us updated.
photosynthesis Posted July 12, 2005 Posted July 12, 2005 I'm praying for you right now. Is there a doctor on call? What about calling your health insurance (if you have it) or health plan and seeing if there's someone they can give you for the time being? I'm sure THEY wouldn't want you to have another reaction either.
IcePrincessKRS Posted July 12, 2005 Posted July 12, 2005 Thats awful, I'm so sorry you have to go through this right now. I'm praying for you!
lifeteenchick527 Posted July 12, 2005 Posted July 12, 2005 many prayers... ive had doctors but me on like 4 or 5 diff meds at the same time and then all my grades dropped (only to c's but iam pretty much mostly 5 a's with 2b's most of the time (ish) ) and i lost a lot of friends cuz i couldnt remember things easily and i would be really tired and i got extra dizzy (ialready had dizzy spells and still do) and ah bad experience ... ontop of all of it, it was freshman year and so its like when u really need friends ....trust me i know how u fell...iam sorry prayers prayers prayers God Bless LTC :hearts:
theculturewarrior Posted July 12, 2005 Author Posted July 12, 2005 God doesn't always come when you call Him, but He's always right on time. I'm confident everything will turn out fine. This was a test of faith, and I think I made an F, but I'm learning. [i]For those who love God, all things work together unto good.[/i] Keep praying, and thanks for the prayers!
theculturewarrior Posted July 12, 2005 Author Posted July 12, 2005 By the way, my doctor-to-be didn't call back. I think I need a different doctor.
lifeteenchick527 Posted July 12, 2005 Posted July 12, 2005 tell me about it justin!! God Bless LTC :hearts:
Ash Wednesday Posted July 12, 2005 Posted July 12, 2005 I would hope that they would be able to give you a temporary amount of dosage until the next appointment. Even have the pharmacy give you a few days worth. I hen-peck them like hell in situations like that and try to get a couple days worth until the day of my appointment. Bok bok! Pray for me, as I will be making a transition from being on my regular coverage of my prescriptions from my employment to phasing over to the British health care system. The first thing I need to do upon getting clearance is registering and I will really need my medications when I enter the country, and I hope this doesn't end up my not getting medicine for an indefinite period of time. So I really hope this can be worked out.
theculturewarrior Posted July 12, 2005 Author Posted July 12, 2005 I'll be praying for you, Ash. I have faith that everything will work out, but truth be told, I can't sleep because I'm so worried about tomorrow, and I don't know if there is anybody who will see this, to pray that God give me a restful night. It's tantamount that people with my disease sleep at night, and I've got to be at work tomorrow at 8:30. I might have to call in sick. He gives rest to whom He wills.
philothea Posted July 12, 2005 Posted July 12, 2005 (edited) I'm praying for you, TCW. Lying down and not moving is sometimes a good start... (nudge) Edited July 12, 2005 by philothea
Guest T-Bone Posted July 12, 2005 Posted July 12, 2005 TCW...you're in my prayers... Once my 'script for antidepressants ran out, and my Dr's office was closed for the weekend. (The pharmacy in the store I work at only had an expired prescription on file, and I wasn't able to get to the pharmacy that had a current prescription) I know how scary being without required medications can be... (Without the Lexapro, I might very well swallow a bullet)
theculturewarrior Posted July 13, 2005 Author Posted July 13, 2005 I went to the emergency room, and I now have enough medicine to last me until I see my doctor-to-be. (BTW, I found a different doctor-to-be, and he's going to see me sooner). Last night, during my insomnia, I looked up how to file a complaint with the State Board of Medical Examiners. :thinking: Hmmmm. God's timing was impeccable, and my faith was strengthened by the ordeal, although I realize that I am pretty wimpy, looking back. My poor family!
Dreamweaver Posted July 13, 2005 Posted July 13, 2005 Well, I'm happy to see that you're able to get enough medicine. I know that its not fun to run out of meds. Eeek, dizziness and moodiness isn't exactly fun for me or my friends.
Recommended Posts
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!
Register a new accountSign in
Already have an account? Sign in here.
Sign In Now